Jump to content

Photo

Anemia Treatment And Acne?

anemia vitamins multivitamin iron hormones teen acne supplement

2 replies to this topic

#1 Cynthiaaaa

Cynthiaaaa

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Blog Entries: 2
    Likes: 2
About Me
  • Gender:Female
  • Joined: 14-November 13

Posted 25 November 2013 - 02:22 AM

So, I'm anemic (probably because of my baaad diet)

I'm starting to take a multivitamin which has iron, B12 and many other vitamins but I made sure it had no iodine...do you think it will make my acne worse? I heard iodine is the main culprit for breakouts caused by multivitamins



#2 Goosy

Goosy

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Joined: 25-October 13

Posted 25 November 2013 - 04:25 AM

It may make your acne worse, that's quite possible.



#3 Pianina

Pianina

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 415
    Likes: 134
About Me
  • Gender:Female
  • Interests:Teaching piano, singing, programming, web-design, photography, nutrition
  • Joined: 11-January 13

Posted 25 November 2013 - 04:47 AM

I'm kinda anemic too, and the supplement made me break out, unfortunately. I'm trying to have a better diet, eat iron rich foods like liver, beef, sardines (i hate fish though), beans  etc. But the level of my red blood cells wasn't very dangerously low - just if I continued having the diet I had, I would end up having serious problems.
But try taking supplements and see how your body reacts, maybe you're also better off getting your vitamins with food, than synthetic ones.  






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users